Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Irritation on the shaft of penis. Skin turned sore, whitened and small brown spots after application of cream. Reason?

Hello, I have an irritation on the shaft of my penis that is worrying me. About 3 weeks ago I had a raised red patch of skin on the shaft of my penis. Fearing that it was herpes I went to the doctor and was told that it didn t appear to be herpes but rather some dermatitis . Regardless, a culture was taken and grown out and came back negative for HSV 1 and 2. I was given Nystatin and Triamcinolone cream and told to apply twice a day. I did this and the area was clearing up so I stopped using the cream and a day or so later I got a swelling in the same area of the penis which turned into a sore with whitened skin. Now there are tiny brown spots on the underside of my penis. Could those spots be from the cream? What does this sound like to you? I exercise everyday and always sweat a lot, and I feel like all of this may have something to do with that. Thanks for any help
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The spots that have appeared are not liekly to be due to use of the cream. It seems that you are having a resistant fungal infection of the penis. It needs oral as well as topical antifungal agents after proper swab culture.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor